# SDR SWAA2018041221132

- Difficulty date: March 30, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL LOWER VAPOR BARRIER WEB CRACKED AT BS 663.75, BETWEEN RBL 10 TO RBL 15.  REPAIRED WEB IAW SRM.
